# SDR CA970731008

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 35040100
- Condition: Ruptured
- Location: Hyd Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, J

## Discrepancy

(CAN) DURING CRUISE, IT WAS OBSERVED THAT HYDRAULIC FLUID WAS NOT VISIBLE IN SIGHT GLASS OF RESERVOIR. FUEL DUMP CARRIED OUT AND AIRCRAFT RETURNED TO DEPARTURE BASE. THE HYDRAULIC LINE TO PRESSURE SWITCH WAS FOUND TO BE RUPTURED. LINE REPLACED.
